# SDR FDEA201108033088

- Difficulty date: August 3, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK WEB HAS CORROSION AT STA 1681.8-1720, RBL 50.  REMOVED CORROSION IAW SRM 51-10-02, CHECKED LIMITS MAT THICKNESS .071", BLENDED MAT, .053" FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DET III, REMOVED PRESSURE WEB IAW SRM 51-40-02. FABRICATED PRESSURE WEB IAW SRM 53-60-51 LOCATED AND DRILLED IAW SRM 51-40-05.   INSTALLED PRESSURE WEB IAW DWG 1146N5300, MAJOR REPAIR.
